Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Topeka, KS

June 4, 20155 counties in Kansas

NWS Topeka, KS issued this flash flood warning at Jun 4, 2015, 9:55 PM CDT for 5 counties in Kansas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 9:55 PM CDT (02:55 UTC)
Expired
Jun 5, 2015, 2:00 AM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, KS, Jefferson County, KS, Osage County, KS, Shawnee County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 81 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 10:00 PM CDTFLASH FLOOD3 W Topeka, KSLOCAL LAW ENFORCEMENT SHUT DOWN 200 BLOCK OF GAGE BLVD DUE TO IMPASSABLE WATER.
Jun 4, 10:05 PM CDTFLASH FLOOD9 Sw Topeka, KSFIRE DEPARTMENT REPORTS 10 INCHES OF WATER RUNNING ACROSS 61ST AND AUBURN RD.
Jun 4, 10:36 PM CDTFLASH FLOODTopeka, KSMEDIA SHARED PHOTOS OF STALLED CARS AROUND 5TH AND WESTERN.
Jun 4, 11:56 PM CDTHEAVY RAIN 2.53 Ssw Auburn, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1248 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.1
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

945 
WGUS53 KTOP 050255
FFWTOP
KSC045-087-139-177-197-050700-
/O.NEW.KTOP.FF.W.0011.150605T0255Z-150605T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
955 PM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
  SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
  EAST CENTRAL WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN JEFFERSON COUNTY IN NORTHEAST KANSAS...

* UNTIL 200 AM CDT

* AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  TORRENTIAL RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. TWO TO 
THREE INCHES OF RAINFALL WILL BE POSSIBLE IN A 30 MINUTE PERIOD. 
FLASH FLOODING WILL OCCUR IN THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  TOPEKA...
  LAWRENCE...
  GRANTVILLE...
  OSKALOOSA...
  PERRY...
  WILLIAMSTOWN...
  AUBURN...
  DOVER...
  CLINTON...
  EUDORA...
  LECOMPTON...
  CARBONDALE...
  PERRY LAKE...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 161 AND 205.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 348 AND 355.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 3882 9599 3917 9589 3926 9518 3897 9518
      3898 9516 3897 9513 3898 9511 3896 9510
      3896 9508 3898 9509 3899 9507 3898 9505
      3880 9505

$$

GARGAN
1 follow-up statement
845 
WGUS73 KTOP 050338
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1038 PM CDT THU JUN 4 2015

KSC045-087-139-177-197-050700-
/O.CON.KTOP.FF.W.0011.000000T0000Z-150605T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHAWNEE-OSAGE-JEFFERSON-DOUGLAS-WABAUNSEE-
1038 PM CDT THU JUN 4 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR EAST
CENTRAL WABAUNSEE...DOUGLAS...SOUTHERN JEFFERSON...NORTHERN OSAGE AND
SHAWNEE COUNTIES...

AT 1019 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED 
AREA ACROSS SOUTHEAST SHAWNEE...WESTERN DOUGLAS AND SOUTHERN 
JEFFERSON COUNTIES. RADAR ESTIMATES 1 TO 2 INCHES OF RAINFALL WITHIN 
A 30 MINUTE PERIOD. FLASH FLOODING WILL BE LIKELY IN DOUGLAS AND 
SOUTHERN JEFFERSON COUNTIES.

AT 1005 PM CDT...THE AUBURN FIRE DEPARTMENT REPORTED 10 INCHES OF 
WATER RUNNING ACROSS 61ST AND AUBURN ROAD.

SEVERAL INTERSECTIONS THROUGH TOPEKA HAVE STANDING WATER. THE SHUNGA 
CREEK HAS RISEN ABOVE 15 FEET AND FLOODING MAY OCCUR ALONG THE 
SHUNGA CREEK FROM GAGE TO FAIRLAWN. 

RUNOFF WILL CONTINUE THE THREAT FOR FLASH FLOODING ACROSS TOPEKA AND 
SOUTHERN SHAWNEE COUNTY. COUNTY ROADS MAY HAVE SEVERAL INCHES OF 
WATER OVER THEM.

LOCATIONS IMPACTED INCLUDE...
TOPEKA...LAWRENCE...GRANTVILLE...MCLOUTH...MERIDEN...OSKALOOSA...
PERRY...WILLIAMSTOWN...AUBURN...DOVER...EUDORA...LECOMPTON AND 
CARBONDALE.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 161 AND 205.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 348 AND 355.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3882 9599 3917 9589 3926 9518 3897 9518
      3898 9516 3897 9513 3898 9511 3896 9510
      3896 9508 3898 9509 3899 9507 3898 9505
      3880 9505

$$

GARGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 6:47 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 4, 6:47 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
647 PM CDT Thu Jun 4 2015

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Friday)
Issued at 336 PM CDT THU JUN 4 2015

19Z surface observations now indicate the outflow boundary has
pushed through much if not all of the forecast area. An inverted
trough axis stretched from southwest KS into north central KS.
Meanwhile south and southeasterly winds continue to advect dewpoints
around 70 degrees in between the trough axis and outflow boundaries.
There is a MCV noted in the profiler data over northeast KS moving
into northwest MO. Upstream over western KS and eastern CO there is
no obvious wave or MCV noted in the water vapor or profiler data.

For tonight and Friday, I'm not all that confident in location and
timing of possible heavy rainfall. However I think there is a
reasonable chance for another MCS to develop and move across north
central and northeast KS. Because of this have extended the flash
flood watch through Friday morning. Models show some slight
amplification to the mid level ridge axis over TX and OK but do not
prog a significant increase in warm air at 700MB. Because of this
think the environment remains favorable for another convective
complex to round the ridge overnight. With no obvious large scale
forcing evident, thinking is forcing for convection is likely to
come from the low level jet and isentropic upglide. High res
solutions that have been inconsistent at best, suggest initiation
along the inverted trough axis across western KS this afternoon.
Meanwhile regional radars show thunderstorms increasing in coverage
across southern NEB. However storms evolve, am not sure surface
based storms are all that likely across the forecast area given the
the meso high currently over the area. There should be more than
enough instability with current MUCAPE values between 1000 and 4000
J/kg and deep layer shear is forecast to be around 35 KTS. With this
in mind think there remains a large hail risk to go along with the
flash flooding potential. If a storm is able to become rooted in the
boundary layer, there could be an isolated tornado along or just
behind the outflow boundary.

Have not gone to far astray from the model consensus for lows
tonight and highs Friday. Have lows in the mid to upper 60s
anticipating some rain cooled air overnight. Highs Friday are
expected to be in the lower 80s across northeast KS where precip
chances are highest with upper 80s over central KS. The temp
forecast tomorrow is highly dependent on how thunderstorms evolve.

.LONG TERM...(Friday Night through Thursday)
Issued at 336 PM CDT THU JUN 4 2015

With front/outflow likely still in area, at least some chance for
convection will persist into Friday night. Will of course need to
watch for at least pulse severe storms and any training for
additional localized flooding. By Saturday morning, incoming
shortwave in the northern branch should bring the synoptic boundary
north for decreasing chances through the day, with apparent temps
pushing into the upper 80s and lower 90s. Next front then sinks
southeast late Saturday night into Sunday, with Sunday afternoon
into Sunday night presenting another severe weather and locally
heavy rain chance. Instability again pushes to around 3000 J/kg
though shear not impressive. Front should slowly sink south into the
early week periods with modest northwest flow developing aloft for
generally decreasing chances and slightly cooler temperatures.

&&

.AVIATION...(For the 00Z TAFs through 00Z Friday Evening)
Issued at 641 PM CDT THU JUN 4 2015

First batch of thunderstorms along the NE border will probably
stay north of the TAF sites early this evening. A second area of
thunderstorms will develop across southwest NE and northwest KS.
These storms may move into the terminals after midnight. Low
confidence in the track and ti mining of these storms caused me to
place at VCTS in TAFS from 5Z through 18Z FRI. Most of the time
ceilings from any cloud cover will be VFR.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Friday afternoon FOR KSZ008>012-
020>024-026-036-038>040.

&&

SHORT TERM...Wolters
LONG TERM...65
AVIATION...Gargan
Hazardous weather outlook, Jun 4, 3:57 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
357 PM CDT THU JUN 4 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-052100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
357 PM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE FOR THE ENTIRE AREA. SOME OF THE STORMS
MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
PRIMARY SEVERE WEATHER HAZARDS. A TORNADO OR TWO COULD ALSO OCCUR
IN THE AFTERNOON EVENING HOURS. THE STORMS MAY ALSO PRODUCE HEAVY
RAIN...AND WITH SATURATED GROUND CONDITIONS ALONG AND NORTH OF
INTERSTATE 70 FROM RECENT HEAVY RAINS...A FLASH FLOOD WATCH IS IN
EFFECT IN THIS AREA.

FLOOD WARNINGS ARE IN EFFECT FOR LOCATIONS ALONG THE BIG
BLUE...LITTLE BLUE...AND BLACK VERMILLION RIVERS AND THE MILL
CREEK NEAR WASHINGTON. SEE THE LATEST FLOOD STATEMENTS FOR
DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY MORNING.
SOME OF THESE COULD BE SEVERE AND PRODUCE LOCALLY HEAVY
RAIN...POSSIBLY RESULTING IN FLOODING. THE POTENTIAL FOR SEVERE
THUNDERSTORMS AND HEAVY RAINS RETURNS SUNDAY AFTERNOON AND SUNDAY
NIGHT.

RIVER FLOODING IN NORTH CENTRAL AND NORTHEAST KANSAS IS FORECAST
TO PERSIST INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. SPOTTERS
ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE
NATIONAL WEATHER SERVICE IN TOPEKA.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Jun 4, 9:16 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
916 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             4 NNW SILVER LAKE       39.16N 95.89W
06/04/2015  E1.75 INCH       SHAWNEE            KS   PUBLIC

            RELAYED BY SPOTTER

&&

BYRNE
Local storm report, Jun 4, 9:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
922 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND GST     3 SSE SILVER LAKE       39.06N 95.84W
06/04/2015  E60 MPH          SHAWNEE            KS   TRAINED SPOTTER

&&

GARGAN
Local storm report, Jun 4, 9:28 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
928 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND GST     5 SW TOPEKA             39.00N 95.74W
06/04/2015  E60.00 MPH       SHAWNEE            KS   EMERGENCY MNGR

            27TH AND WANAMAKER.

&&

BAERG
Local storm report, Jun 4, 9:35 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
935 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     HAIL             4 WSW TOPEKA            39.03N 95.75W
06/04/2015  E1.00 INCH       SHAWNEE            KS   PUBLIC

&&

BYRNE
Local storm report, Jun 4, 9:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
942 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             3 W TOPEKA              39.05N 95.73W
06/04/2015  E1.25 INCH       SHAWNEE            KS   PUBLIC

&&

BAERG
Local storm report, Jun 4, 9:49 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
949 PM CDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     HEAVY RAIN       2 E DOVER               38.96N 95.90W
06/04/2015  E2.14 INCH       SHAWNEE            KS   TRAINED SPOTTER

            FELL IN LAST 30 MINUTES.

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:25 PM CDTSpecial Weather StatementTOPWashington35 min
Jun 4, 7:26 PM CDTAreal Flood AdvisoryTOPBrown, Marshall, Nemaha, Washington2 hr
Jun 4, 7:36 PM CDTSevere Thunderstorm WarningTOPPottawatomie19 min
Jun 4, 8:01 PM CDTAreal Flood AdvisoryTOPJackson, Pottawatomie, Riley119 min
Jun 4, 8:31 PM CDTSpecial Weather StatementTOPShawnee29 min
Jun 4, 8:46 PM CDTSpecial Weather StatementTOPJackson29 min
Jun 4, 9:06 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee39 min
Jun 4, 9:12 PM CDTSevere Thunderstorm WarningTOPShawnee33 min
Jun 4, 9:14 PM CDTAreal Flood AdvisoryTOPGeary, Jackson, Jefferson, Pottawatomie, Riley, Shawnee and 1 more106 min
Jun 4, 9:42 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee33 min
Jun 4, 10:08 PM CDTSevere Thunderstorm WarningTOPDouglas37 min
Jun 4, 10:41 PM CDTSpecial Weather StatementTOPMarshall34 min
Jun 4, 10:55 PM CDTRiver Flood WarningTOPJackson, Shawnee29 hr
Jun 4, 10:55 PM CDTRiver Flood WarningTOPShawnee34 hr
Jun 4, 11:03 PM CDTSpecial Weather StatementTOPMarshall, Republic, Washington27 min
Jun 4, 11:09 PM CDTSevere Thunderstorm WarningTOPFranklin51 min
Jun 4, 11:17 PM CDTAreal Flood AdvisoryTOPDouglas, Franklin58 min
Jun 4, 11:30 PM CDTSpecial Weather StatementTOPCloud, Marshall, Nemaha, Pottawatomie, Republic, Washington30 min
Jun 4, 11:36 PM CDTFlash Flood WarningTOPMarshall4 hr
Jun 5, 12:03 AM CDTRiver Flood WarningTOPClay68 hr
Jun 5, 12:26 AM CDTAreal Flood AdvisoryTOPClay, Cloud, Marshall, Republic, Riley, Washington109 min
Jun 5, 12:31 AM CDTRiver Flood WarningTOPShawnee22 hr
Jun 5, 12:37 AM CDTFlash Flood WarningTOPJackson, Nemaha, Pottawatomie7 hr
Jun 5, 12:43 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley32 min
Jun 5, 12:51 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa24 min
Jun 5, 12:54 AM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee36 min
Jun 5, 1:01 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee29 min
Jun 5, 1:04 AM CDTSevere Thunderstorm WarningTOPCloud, Dickinson, Geary, Ottawa41 min
Jun 5, 1:09 AM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Lyon, Morris, Riley, Shawnee and 1 more36 min
Jun 5, 1:20 AM CDTSevere Thunderstorm WarningTOPJackson, Osage, Shawnee, Wabaunsee40 min
Jun 5, 1:25 AM CDTFlash Flood WarningTOPClay, Cloud, Marshall, Pottawatomie, Republic, Riley and 2 more3 hr
Jun 5, 1:44 AM CDTSevere Thunderstorm WarningTOPGeary, Lyon, Morris, Wabaunsee46 min
Jun 5, 1:55 AM CDTRiver Flood WarningTOPMarshall61 hr
Jun 5, 1:55 AM CDTRiver Flood WarningTOPCloud35 hr
Jun 5, 1:55 AM CDTRiver Flood WarningTOPRiley31 hr
Jun 5, 1:57 AM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee33 min
Jun 5, 2:02 AM CDTFlash Flood WarningTOPJackson, Jefferson, Osage, Pottawatomie, Riley, Shawnee and 1 more5 hr
Jun 5, 2:28 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee47 min
Jun 5, 2:50 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin40 min
Jun 5, 2:51 AM CDTRiver Flood WarningTOPPottawatomie49 hr
Jun 5, 3:28 AM CDTFlash Flood WarningTOPMarshall4 hr
Jun 5, 3:33 AM CDTSpecial Weather StatementTOPFranklin27 min
Jun 5, 4:02 AM CDTFlash Flood WarningTOPDouglas, Franklin, Jefferson, Osage4 hr
Jun 5, 4:06 AM CDTSpecial Weather StatementTOPLyon24 min
Jun 5, 4:29 AM CDTAreal Flood WarningTOPClay, Cloud, Marshall, Pottawatomie, Republic, Riley and 2 more3 hr
Jun 5, 4:30 AM CDTRiver Flood WarningTOPWabaunsee22 hr
Jun 5, 5:23 AM CDTSpecial Weather StatementTOPCoffey37 min
Jun 5, 7:30 AM CDTAreal Flood WarningTOPJackson, Jefferson, Marshall, Nemaha, Pottawatomie, Riley and 3 more10 hr
Jun 5, 8:47 AM CDTRiver Flood WarningTOPPottawatomie33 hr
Jun 5, 9:01 AM CDTAreal Flood WarningTOPDouglas, Franklin, Osage16 hr
Jun 5, 9:29 AM CDTRiver Flood WarningTOPDouglas, Jefferson49 hr
Jun 5, 9:29 AM CDTRiver Flood WarningTOPDouglas, Jefferson50 hr
Jun 5, 9:53 AM CDTRiver Flood WarningTOPFranklin33 hr
Jun 5, 5:32 PM CDTAreal Flood WarningTOPJackson, Jefferson, Marshall8 hr
Jun 5, 5:52 PM CDTAreal Flood WarningTOPPottawatomie16 hr

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.